Break Required

Is this what they mean when they say "unable to tolerate":


The above picture was taken exactly 2 weeks following the injection in this arm. Knowing that my arms are the least painful to inject, this wasn't a terrible injection. But the aftermath is shocking! There was no blood spill, not even a trickle. Just a little pea sized lump...how did that get there? First time for everything. This bruise in large, and it isn't getting better. I'm now at 3 weeks, and it still looks like this.

Prior to the above injection, I had taken an "injection vacation": one week of giving my skin a break, injection free. Too many red spots, faded purple blotches, and sore areas.

Last night, I checked my right arm in the mirror, looking for a spot to inject, only to discover the entire area was taken up by a red and purple tinge. Outer thighs, same thing. Back hips, same thing. So I'm on another injection vacation.

 A "normal" red mark

So I ask, is this what they mean by not tolerating the medication? Are there long term consequences to these injection reactions? They only seem to be getting worse: I have been on Rebif for 3 years.



1 comments:

Anonymous said...
April 4, 2012 at 9:48 PM

I have been on Rebif for 7yrs and my reactions look worse than yours on your arm. my dr told me other day not to inject in the spots that are red but all of mine are red. So i guess i will have to inject in the least red areas.

Little bits about my life with MS

Back to Home Back to Top Recipes For Lemonade. Theme ligneous by pure-essence.net. Bloggerized by Chica Blogger.